# SDR CA130822007

- Difficulty date: August 17, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Doug MD 900
- Engine: Pwc PW206E
- System (JASC): 7320 · Fuel Controlling System
- Part: Fmu
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) AFTER AN UNEVENTFUL CLIMB, THE CHECKS WERE NORMAL BUT LESS THAN A MINUTE LATER THE NR WAS NOTED AT 101 PERCENT SHORTLY FOLLOWED BY 102 PERCENT.  THE CREW REPORTED AS THE DESCENT WAS IMMINENT, THE POWER RESPONSE AND ON LOWERING THE COLLECTIVE THE NR INCREASED TO 104 PERCENT.  THE COLLECTIVE WAS RAISED TO CONTAIN THE NR WHICH REDUCED TO 101 PERCENT. THE ACFT WAS FLOWN TO A SAFE AREA AND A HANDLING CHECK CARRIED OUT.  BOTH ELECTRONIC ENGINE CONTROL WERE INDEPENDENTLY RESET AND NR STABILISED AT 100 PERCENT.  A NORMAL APPROACH AND HOVER TAXI TO THE LANDING POINT WAS CARRIED OUT.  WITH SKIDS ON THE GROUND, THE COLLECTIVE WAS GENTLY LOWERED GIVING A RISE IN NR TO 104 PERCENT ON WHICH THE RT ENGINE WAS CONFIRMED TO BE TAKING MOST OF THE TORQUE.  THE FMU WAS REPLACED.
